# SDR DALA1027086301

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 89,006 hours, 11,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT 35H EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRING.  OPERATIONAL CHECK WAS GOOD.  (2010-00806)
